Latin American applied research
versión On-line ISSN 1851-8796
ZHANG, W.; XIE, Q. Y.; CAI, X. S. y HAN, Z. Z.. New stability criteria for discrete-time systems with interval time-varying delay and polytopic uncertainty. Lat. Am. appl. res. [online]. 2010, vol.40, n.2, pp. 119-124. ISSN 1851-8796.
This paper is considered with the robust stability problem for linear discrete-time systems with polytopic uncertainty and an interval time-varying delay in the state. On the basis of a novel Lyapunov-Krasovskii functional, new delay-range-dependent stability criteria are established by employing the free-weighting matrix approach and a Jensen-type sum inequality. It is shown that the newly proposed criteria can provide less conservative results than some existing ones. Numerical examples are given to illustrate the effectiveness of the proposed approach.
Palabras llave : Delay-Range-Dependent Stability; Lyapunov-Krasovskii Functional; Discrete-Time Systems; Time-Varying Delay; Linear Matrix Inequality (LMI).